# SDR HCMA075391

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N642BH
- Make and model: Snias AS350BA
- Aircraft serial: 2495
- Aircraft time: 15,023 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000201
- Condition: Mismanufactured
- Location: Tail
- Part time: 15,023 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILBOOM SKIN NOT PROPER THICKNESS.
